# SDR UPS02437870

- Difficulty date: February 26, 2002
- Submitted: March 15, 2002
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- Aircraft time: 68,113 hours, 20,004 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FX - LT STA 1960 STR 26 SKIN ATT DOUBLER FOUND CRACKED.  EXTERNAL DOUBLER REPAIRED AS PER RS R53-61-34730.
